# SDR SWAA2012070205435

- Difficulty date: June 27, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 33,472 hours, 21,200 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY LIGHTS BATTERY FAILED CAPACITY TEST.  REMOVED AND REPLACED BATTERY PER AMM.
